# SDR CA130214021

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON FEBRUARY 7, 2013, ACFT EXPERIENCED AN UNREPORTED STALL EVENT AT APPROXIMATELY FL340 FOLLOWED BY A FAILURE OF THE LT ENGINE. THE LT ENGINE INCURRED A CATASTROPHIC CONTAINED FAILURE OF THE HPT.  THERE WAS NO DAMAGE FOUND IN THE COMPRESSOR SECTION.  THE LT ENGINE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  A SUBSEQUENT REVIEW OF THE FDR REVEALED THE ACFT WAS PUT INTO A STALL CONDITION PRIOR TO THE ENGINE EVENT.
